Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 63, NWS Wilmington, OH

April 25, 2011Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 25, 2011, 2:11 PM EDT for Hamilton County, Ohio. It took effect at Apr 25, 2011, 5:10 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 2:11 PM EDT (18:11 UTC)
In effect from
Apr 25, 2011, 5:10 PM EDT
Expired
Apr 28, 2011, 10:00 PM EDT
In force
3 days
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River at Miamitown (MIAO1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WGUS41 KILN 251811
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT MON APR 25 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC061-260611-
/O.NEW.KILN.FL.W.0063.110426T0127Z-110429T1724Z/
/MIAO1.1.ER.110426T0127Z.110427T1800Z.110429T1124Z.NO/
211 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM THIS EVENING TO FRIDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 18.5 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$
13 follow-up statements
963 
WGUS81 KILN 252015
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT MON APR 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-260415-
/O.EXT.KILN.FL.W.0063.110425T2110Z-110429T1732Z/
/MIAO1.1.ER.110425T2110Z.110427T1800Z.110429T1132Z.NO/
415 PM EDT MON APR 25 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY AFTERNOON.
* AT 3 PM THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 19.5 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$
481 
WGUS81 KILN 260244
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT MON APR 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-261044-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110430T0300Z/
/MIAO1.1.ER.110425T2008Z.110428T0600Z.110429T2100Z.NO/
1044 PM EDT MON APR 25 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY EARLY THURSDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$
571 
WGUS81 KILN 260945
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 AM EDT TUE APR 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-261745-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110430T1900Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110430T1300Z.NO/
545 AM EDT TUE APR 26 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SATURDAY AFTERNOON.
* AT 4 AM THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS CURRENTLY FALLING BUT WILL BEGIN TO RISE ABOVE FLOOD
  STAGE LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 23.1 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE SATURDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
701 
WGUS81 KILN 261730
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT TUE APR 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM
  GREAT MIAMI RIVER AT MIAMITOWN

INC029-115-KYC015-037-117-OHC025-061-270130-
/O.EXT.KILN.FL.W.0055.000000T0000Z-110430T1900Z/
/CCNO1.1.ER.110423T1645Z.110428T1800Z.110430T1300Z.NO/
130 PM EDT TUE APR 26 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL SATURDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 55.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 53 FEET BY WEDNESDAY 
  AFTERNOON. HOWEVER...ADDITIONAL RAINFALL WILL CAUSE THE RIVER TO RISE
  AND CREST NEAR 55.5 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE SATURDAY.
* AT STAGES NEAR 55.5 FEET, FLOODING AFFECTS MUCH OF NORTHERN 
  KENTUCKY...SOUTHWEST OHIO AND SOUTHEAST INDIANA...INCLUDING BACKWATER 
  FLOODING TRAVELING UP CREEKS EMPTYING INTO THE OHIO RIVER. LOW LYING 
  ROADS NEAR THE RIVER FLOOD...WITH MUCH OF ANDERSON TOWNSHIP OHIO NEAR 
  THE RIVER AFFECTED. FLOODING OCCURS ALONG SECTIONS OF ROUTE 52 IN 
  SOUTHEAST HAMILTON AND CLERMONT COUNTIES. LOW LYING ROADS IN BROMLEY 
  AND LUDLOW ALSO FLOOD...AS WELL AS STRETCHES OF ROUTE 8 IN KENTUCKY...
  AND OLD ROUTE 56 NEAR AURORA INDIANA.
  

$$

INC155-KYC041-077-270129-
/O.EXT.KILN.FL.W.0059.000000T0000Z-110430T1800Z/
/MKLK2.1.ER.110425T0030Z.110428T1800Z.110430T1200Z.NO/
130 PM EDT TUE APR 26 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL SATURDAY AFTERNOON.
* AT 12 PM THE STAGE WAS 51.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 51 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE ON WEDNESDAY.
  HOWEVER...ADDITIONAL RAINFALL WILL CAUSE THE RIVER TO RISE BACK
  ABOVE FLOOD STAGE AND CREST NEAR 55.5 FEET BY EARLY THURSDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT STAGES NEAR 55 FEET, WATER AFFECTS SOME TRAILERS PARKED AT THE 
  MOUTH OF CRAIGS CREEK...1.5 MILES UPSTREAM OF THE DAM NEAR ETHRIDGE 
  KENTUCKY. WATER ALSO BEGINS TO COVER PARTS OF ROUTE 156 IN INDIANA. 
  LOWLAND FLOODING WORSENS ALONG THE RIVER IN SWITZERLAND COUNTY INDIANA
  AND GALLATIN AND CARROLL COUNTIES IN KENTUCKY. BACKWATER FLOODING ALSO
  OCCURS ALONG THE KENTUCKY RIVER NEAR CARROLLTON.
  

$$

OHC061-270129-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110501T1100Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110501T0500Z.NO/
130 PM EDT TUE APR 26 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 12 PM THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.5 FEET BY EARLY THURSDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 23.5 FEET, FLOODING WORSENS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
196 
WGUS81 KILN 270125
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT TUE APR 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-270925-
/O.CON.KILN.FL.W.0063.000000T0000Z-110501T1100Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110501T0500Z.NO/
925 PM EDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 8 PM THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.5 FEET BY EARLY THURSDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
029 
WGUS81 KILN 270816
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 AM EDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-271616-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110501T1300Z/
/MIAO1.1.ER.110425T2008Z.110429T0000Z.110501T0700Z.NO/
416 AM EDT WED APR 27 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 3 AM THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS CURRENTLY FALLING...HOWEVER WILL BEGIN TO RISE LATER 
  THIS MORNING. THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
803 
WGUS81 KILN 271612
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 PM EDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM
  GREAT MIAMI RIVER AT MIAMITOWN

INC029-115-KYC015-037-117-OHC025-061-280012-
/O.EXT.KILN.FL.W.0055.000000T0000Z-000000T0000Z/
/CCNO1.1.ER.110423T1645Z.110426T1600Z.000000T0000Z.NO/
1212 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL FURTHER NOTICE.
* AT 12 PM THE STAGE WAS 53.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL HOVER NEAR 53.5 FEET THROUGH THIS AFTERNOON. THE RIVER 
  WILL THEN BEGIN FALLING...BUT WILL FLUCTUATE BETWEEN 52 AND 53 FEET 
  OVER THE NEXT FIVE DAYS.
* AT STAGES NEAR 53.5 FEET, BACKWATER FLOODING SPREADS UP THE LOWER 
  LITTLE MIAMI RIVER AS FAR UPSTREAM AS NEWTOWN...WITH FLOODING 
  WORSENING IN CALIFORNIA AND IN ANDERSON TOWNSHIP. LOW LYING AREAS NEAR
  NEW RICHMOND IN CLERMONT COUNTY ALSO FLOOD. FLOODING ALSO WORSENS IN 
  THE EAST END. FLOODING NEAR PETERSBURG KENTUCKY ALONG BELLEVIEW ROAD 
  NEAR THE WOOLPER CREEK BRIDGE OCCURS...AS WELL AS NEAR OLD ROUTE 56 
  AND WATER STREET NEAR AURORA INDIANA.  
  

$$

INC155-KYC041-077-280012-
/O.EXT.KILN.FL.W.0059.000000T0000Z-110429T0500Z/
/MKLK2.1.ER.110425T0030Z.110428T0600Z.110428T2300Z.NO/
1212 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL LATE THURSDAY NIGHT.
* AT 11 AM THE STAGE WAS 51.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 53 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 53 FEET, PORTIONS OF INDIANA ROUTE 56 ARE FLOODED
  DOWNSTREAM OF VEVAY.


$$

OHC061-280012-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110502T0000Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110501T1800Z.NO/
1212 PM EDT WED APR 27 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY EVENING.
* AT 11 AM THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.9 FEET BY EARLY TOMORROW 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  AFTERNOON.
* AT STAGES NEAR 24 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
060 
WGUS81 KILN 272242
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM
  GREAT MIAMI RIVER AT MIAMITOWN

INC029-115-KYC015-037-117-OHC025-061-280642-
/O.CON.KILN.FL.W.0055.000000T0000Z-000000T0000Z/
/CCNO1.1.ER.110423T1645Z.110426T1600Z.000000T0000Z.NO/
642 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL FURTHER NOTICE.
* AT 6 PM THE STAGE WAS 53.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL IS CURRENTLY FALLING...BUT IS EXPECTED TO FLUCTUATE
  BETWEEN 52 AND 53 FEET FOR THE NEXT 5 DAYS. 
* AT STAGES NEAR 53 FEET, THE ACCESS ROAD AT COVINGTON LANDING BECOMES
  FLOODED. FLOODING BEGINS ON RIVERSIDE DRIVE IN COVINGTON. FLOODING IN 
  CALIFORNIA WORSENS...AS WELL AS ANDERSON TOWNSHIP. NEW RICHMOND IN 
  CLERMONT COUNTY ALSO EXPERIENCES FLOODING...AS WELL AS WORSENING 
  FLOODING IN THE EAST END. BACKWATER FLOODING UP LAUGHERY CREEK BETWEEN
  DEARBORN AND OHIO COUNTIES IN INDIANA CAUSES FLOODING ALONG NELSON 
  ROAD AND COLE LANE.
  

$$

INC155-KYC041-077-280642-
/O.CON.KILN.FL.W.0059.000000T0000Z-110429T0500Z/
/MKLK2.1.ER.110425T0030Z.110428T0600Z.110428T2300Z.NO/
642 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL LATE THURSDAY NIGHT.
* AT 5 PM THE STAGE WAS 51.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 51 FEET.
* THE RIVER IS CURRENTLY FALLING...BUT IS EXPECTED TO RISE TO NEAR
  NEAR 53 LATE TONIGHT...AND THEN FALL BELOW FLOOD STAGE THURSDAY NIGHT. 
* AT STAGES NEAR 52 FEET, LOWLAND ROADS NEAR THE RIVER ARE FLOODED...
  INCLUDING LOW AREAS NEAR CARROLLTON...VEVAY...WARSAW AND FLORENCE.
  

$$

OHC061-280642-
/O.CON.KILN.FL.W.0063.000000T0000Z-110502T0000Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110501T1800Z.NO/
642 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY EVENING.
* AT 5 PM THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.9 FEET BY EARLY TOMORROW 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  AFTERNOON.
* AT STAGES NEAR 24 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
961 
WGUS81 KILN 280552
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 AM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-281352-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110501T0900Z/
/MIAO1.1.ER.110425T2008Z.110428T1800Z.110501T0300Z.NO/
152 AM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL LATE SATURDAY NIGHT.
* AT 12 AM THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS CURRENTLY FALLING HOWEVER WILL BEGIN TO RISE THIS 
  MORNING AND WILL CONTINUE RISING TO NEAR 23.0 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
317 
WGUS81 KILN 280949
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-281749-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110429T1400Z/
/MIAO1.1.ER.110425T2008Z.110427T2345Z.110429T0800Z.NO/
549 AM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 4 AM THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW
  MORNING.
* AT STAGES NEAR 20 FEET, FLOODING OCCURS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$
005 
WGUS81 KILN 281408
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 AM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-282208-
/O.EXT.KILN.FL.W.0063.000000T0000Z-110429T1200Z/
/MIAO1.1.ER.110425T2008Z.110427T2345Z.110429T0600Z.NO/
1008 AM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 9 AM THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT
  TONIGHT.
* AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  
$$
105 
WGUS81 KILN 282029
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-290429-
/O.CON.KILN.FL.W.0063.000000T0000Z-110429T1200Z/
/MIAO1.1.ER.110425T2008Z.110427T2345Z.110429T0600Z.NO/
429 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 3 PM THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT
  TONIGHT.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$
125 
WGUS81 KILN 290200
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1000 PM EDT THU APR 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-290230-
/O.CAN.KILN.FL.W.0063.000000T0000Z-110429T1200Z/
/MIAO1.1.ER.110425T2008Z.110427T2345Z.110428T2354Z.NO/
1000 PM EDT THU APR 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 9 PM THE STAGE WAS 15.9 FEET.
* THE RIVER FELL BELOW THE FLOOD STAGE OF 16 THIS EVENING AND WILL
  CONTINUE TO FALL TO 12.5 FEET BY SATURDAY MORNING.
* AT STAGES NEAR 16 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 25, 10:39 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 25, 10:39 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 AM EDT MON APR 25 2011

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN DRAPED ACROSS CENTRAL INDIANA AND
CENTRAL OHIO THROUGH THIS AFTERNOON. THE FRONT WILL BEGIN TO LIFT
NORTH TONIGHT AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST.
THIS WILL RESULT IN A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BOUNDARY ACROSS THE FA TODAY WILL CONTINUE TO SLOWLY PUSH TO THE
NORTH. THIS BOUNDARY HAS BEEN THE FOCUS FOR SOME SHOWER ACTIVITY
ACROSS THE NW AND NORTHERN PORTIONS OF THE FA. MORE WIDESPREAD
SHOWERS AND SOME EMBEDDED THUNDERSTORMS ARE LOCATED ACROSS
INDIANA. THIS DISTURBANCE WILL HAVE PRECIP THAT IMPACTS MAINLY WESTERN
AND NORTHERN PORTIONS OF THE FA THROUGH THE DAY. MODELS INDICATE
THAT THE HEAVIEST AND MOST WIDESPREAD PRECIPITATION WILL STAY
MAINLY IN THESE LOCATIONS. DUE TO THIS HAVE CONTINUED THE FLASH
FLOOD WATCH ACROSS WESTERN PORTIONS OF THE FA. ONLY MADE MINOR
ADJUSTMENTS TO TEMPERATURES. TEMPERATURES ACROSS SE PORTIONS OF
THE FA HAVE BEEN RISING A LOT FASTER THAN THE WESTERN PORTIONS OF
THE FA. THIS IS DUE TO LESS CLOUD COVER AND PRECIP ACROSS THE SE
LOCATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MODELS ARE STILL INDICATING THAT THE BOUNDARY WILL LIFT NORTH OF
OUR AREA BY TONIGHT AS A SURFACE LOW PUSHES NORTHEAST INTO THE
WESTERN GREAT LAKES. A STRENGTHENING LOW LEVEL JET WILL PIVOT UP
INTO OUR AREA OVERNIGHT AHEAD OF THIS LOW PRESSURE SYSTEM. INSTABILITY
IS PROGGED TO DROP OFF OVERNIGHT BUT WITH US INTO THE WARM
SECTOR...TOUGH TO RULE OUT AT LEAST SOME SCATTERED THUNDERSTORM
ACTIVITY. THE FORECAST THEN GETS A LITTLE MESSY TUESDAY INTO
WEDNESDAY AS A COLD FRONT IS FORECAST TO SLOWLY PUSH EAST TOWARD
OUR AREA. AHEAD OF THIS WE WILL REMAIN IN MOIST SOUTHWEST FLOW AND
LIKELY SEE SEVERAL WAVES OF PCPN MOVE UP ACROSS OUR AREA. THIS
WILL LIKELY REQUIRE AN ADDITIONAL FFA TUESDAY INTO WEDNESDAY AS
GROUND REMAINS SATURATED. GIVEN THE PREVAILING SOUTHERLY
FLOW...EXPECT TEMPS TO STAY MILD THROUGH WEDNESDAY AND WILL TREND
TEMPS UP A BIT FOR BOTH HIGHS AND LOWS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
WRAP AROUND COLD ADVECTION SHOWERS WILL BE POSSIBLE THU. 00Z
ECMWF WAS SHOWING A LINGERING SHOWERS ON FRIDAY. KEPT 20 POPS FOR
FRIDAY. HIGH PRESSURE THEN BUILDS IN FOR FRI NGT INTO SATURDAY.

A COLD FRONT SWINGS THRU SATURDAY NIGHT INTO SUNDAY. ADD CHC POPS OF
THUNDER.

WENT A BLEND OF PREVIOUS AND HPC NUMBERS FOR TEMPS THRU THE PERIOD.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
BOUNDARY STILL SEEMS TO BE SITUATED NEAR I-70 THIS MORNING. WE
HAVE SEEN SOME LOWER IFR CIGS ON AND OFF THROUGH THE EARLY MORNING
AND THESE COULD LINGER AT THE NORTHERN TAF SITES FOR ANOTHER HOUR
OR TWO. AFTER THAT...EXPECT COMBINATION OF BOUNDARY LIFTING A TAD
FARTHER NORTH AND SOME DAYTIME WARMING TO ALLOW FOR CIGS TO
GENERALLY REMAIN VFR OUTSIDE OF ANY PCPN. MEANWHILE...SHOWERS AND
THUNDERSTORMS ARE CONTINUING TO LIFT NORTHEAST ACROSS MUCH OF
WESTERN KENTUCKY AND INDIANA...AND NOW WORKING INTO WESTERN OHIO.
BASED ON LOW/MID LEVEL FLOW...THINK BULK OF SIGNIFICANT PCPN WILL
REMAIN ALONG AND NORTHWEST OF INTERSTATE 71...LEAVING MOST OF OUR
TAF SITES ON THE EDGE OF BETTER PCPN THIS MORNING. WE MAY THEN SEE
A LULL IN THE PCPN THROUGH EARLY AFTERNOON. HOWEVER...THE AIRMASS
WILL BEGIN TO DESTABILIZE THROUGH THE AFTERNOON HOURS AND THIS
COULD LEAD TO SOME ISOLATED SCATTERED SHOWER/THUNDERSTORM
REDEVELOPMENT. EXPECT ANOTHER LULL IN PCPN THIS EVENING INTO THE
OVERNIGHT HOURS BEFORE THE NEXT WAVE OF PCPN APPROACHES FROM THE
WEST LATE IN THE TAF PERIOD.

OUTLOOK...PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
OCCUR THROUGH WEDNESDAY NIGHT WITH MVFR/IFR CIGS/VSBYS AT TIMES.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
     035-042>045-051>053-060>062-070-071-077-078.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>096.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...SITES
AVIATION...JGL
Hazardous weather outlook, Apr 25, 4:33 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
433 AM EDT MON APR 25 2011

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>045-
051>053-060>062-070-071-077-078-260845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-HAMILTON-
CLERMONT-
433 AM EDT MON APR 25 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A STATIONARY FRONT WILL BEGIN TO LIFT TO THE NORTH OF THE AREA
THROUGH TONIGHT AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST.
THIS WILL ALLOW FOR OCCASIONAL SHOWERS AND THUNDERSTORMS TODAY
INTO TONIGHT SOME OF THE RAIN MAY BE HEAVY AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS THE GREAT LAKES
REGION THROUGH THURSDAY. AS IT DOES...SOUTHERLY FLOW WILL CONTINUE
TO PULL MOISTURE UP INTO THE OHIO VALLEY. THIS WILL RESULT IN A
CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE RESULTING IN AN INCREASED
FLOOD THREAT THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ097>100-OHZ046-054>056-063>065-072>074-079>082-088-260845-
BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE-MADISON-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
433 AM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW OF THE
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS THE GREAT LAKES
REGION THROUGH THURSDAY. AS IT DOES...SOUTHERLY FLOW WILL CONTINUE
TO PULL MOISTURE UP INTO THE OHIO VALLEY. THIS WILL RESULT IN A
CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY
NIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE RESULTING IN AN
INCREASED FLOOD THREAT THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:47 PM EDTRiver Flood AdvisoryILNClermont57 hr
Apr 25, 6:46 AM EDTAreal Flood AdvisoryILNButler, Hamilton6 hr
Apr 25, 9:45 AM EDTAreal Flood AdvisoryILNClinton, Greene, Montgomery, Preble, Warren6 hr
Apr 25, 12:12 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby7 hr
Apr 25, 3:42 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Hardin, Logan, Mercer and 1 more6 hr
Apr 25, 4:06 PM EDTSpecial Weather StatementILNHocking54 min
Apr 25, 4:25 PM EDTSpecial Weather StatementILNHocking35 min
Apr 25, 7:06 PM EDTRiver Flood AdvisoryILNAdams, Brown52 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.